# SDR 2012FA0000688

- Difficulty date: October 10, 2012
- Submitted: October 10, 2012
- Operation: General aviation
- Aircraft: N763LS
- Make and model: Cirrus SR22
- Aircraft serial: 3487
- Aircraft time: 497 hours
- Engine: Cont IO550N
- Engine time: 497 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Manifold
- Part number: ETISR221002
- Condition: Cracked
- Location: Lt Exhaust
- Part time: 497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS A TURBO NORMALIZING SYS INSTALLED UNDER STCS SA10588SC & SE10589SC.  THE FAILURE OCCURRED IN ONE OF THE COMPONENTS INSTALLED WITH THE STC.  DURING A 500 HR IN SERVICE INSPECTION IAW SI11-01, IT WAS DISCOVERED THAT THE LT EXHAUST MANIFOLD WAS CRACKED.  THE CRACK WAS LOCATED ON 2 SIDES OF THE RECTANGLE SHAPED TUBE WHERE THE TURBO MOUNTING FLANGE IS ATTACHED.  THIS MANIFOLD IS OF AN OLDER BUT STILL COMMON DESIGN.
